Probability structure preserving and absolute continuity
Annales de l'I.H.P. Probabilités et statistiques, Volume 38 (2002) no. 4, p. 557-580
@article{AIHPB_2002__38_4_557_0,
     author = {Hu, Yaozhong},
     title = {Probability structure preserving and absolute continuity},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Elsevier},
     volume = {38},
     number = {4},
     year = {2002},
     pages = {557-580},
     zbl = {1002.60046},
     mrnumber = {1914939},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2002__38_4_557_0}
}
Hu, Yaozhong. Probability structure preserving and absolute continuity. Annales de l'I.H.P. Probabilités et statistiques, Volume 38 (2002) no. 4, pp. 557-580. http://www.numdam.org/item/AIHPB_2002__38_4_557_0/

[1] E. Alòs, O. Mazet,, D. Nualart, Stochastic calculus with respect to fractional Brownian motion with Hurst parameter lesser than 1/2, Stochastic Process. Appl. 86 (2000) 121-139. | MR 1741199 | Zbl 1028.60047

[2] R. Buckdahn, Anticipative Girsanov transformations and Skorohod stochastic differential equations, Mem. Amer. Math. Soc. 111 (533) (1994). | MR 1219706 | Zbl 0849.60053

[3] W. Dai, C.C. Heyde, Itô formula with respect to fractional Brownian motion and its application, J. Appl. Math. Stoch. Anal. 9 (1996) 439-448. | MR 1429266 | Zbl 0867.60029

[4] L. Decreusefond, A.S. Üstünel, Stochastic analysis of the fractional Brownian motion, Potential Analysis 10 (1999) 177-214. | MR 1677455 | Zbl 0924.60034

[5] T.E. Duncan, Y.Z. Hu, B. Pasik-Duncan, Stochastic calculus for fractional Brownian motion, I. Theory, SIAM J. Control Optim. 38 (2000) 582-612. | MR 1741154 | Zbl 0947.60061

[6] Y.Z. Hu, G. Kallianpur, Exponential integrability and application to stochastic quantization, Appl. Math. Optim. 37 (1998) 295-353. | MR 1610803 | Zbl 0903.60046

[7] Y.Z. Hu, P.A. Meyer, Chaos de Wiener et intégrale de Feynman, in: Séminaire de Probabilités, XXII, Lecture Notes in Math., 1321, Springer, Berlin, 1988, pp. 51-71. | Numdam | MR 960508 | Zbl 0644.60081

[8] Y.Z. Hu, P.A. Meyer, Sur les intégrales multiples de Stratonovich, in: Séminaire de Probabilités, XXII, Lecture Notes in Math., 1321, Springer, Berlin, 1988, pp. 72-81. | Numdam | MR 960509 | Zbl 0644.60082

[9] Y.Z. Hu, P.A. Meyer, On the approximation of multiple Stratonovich integrals, in: Stochastic Processes, Springer, New York, 1993, pp. 141-147. | MR 1427310 | Zbl 0798.60057

[10] Y.Z. Hu, B. Øksendal, Fractional white noise calculus and applications to finance, Preprint, University of Oslo, 1999. | MR 1976868 | Zbl 1045.60072

[11] Y.Z. Hu, Prediction and translation of fractional Brownian motions, in: Hida T., (Eds.), Stochastics in Finite and Infinite Dimensions, Birkhäuser, 2000, pp. 153-171. | MR 1797086 | Zbl 0973.60059

[12] S. Janson, Gaussian Hilbert Spaces, Cambridge University Press, 1997. | MR 1474726 | Zbl 0887.60009

[13] P. Malliavin, Stochastic Analysis, Grundlehren der Mathematischen Wissenschaften, 313, Springer, Berlin, 1997. | MR 1450093 | Zbl 0878.60001

[14] B.B. Mandelbrot, J.W. Van Ness, Fractional Brownian motions, fractional noises and applications, SIAM Rev. 10 (1968) 422-437. | MR 242239 | Zbl 0179.47801

[15] D. Nualart, The Malliavin Calculus and Related Topics, Probability and its Applications, Springer, New York, 1995. | MR 1344217 | Zbl 0837.60050

[16] J. Neveu, Processus aléatoires gaussiens, Les Presses de l'Université de Montréal, Montreal, Quebec, 1968. | MR 272042 | Zbl 0192.54701

[17] J. Norris, Simplified Malliavin calculus, in: Séminaire de Probabilités, XX, 1984/85, Lecture Notes in Math., 1204, Springer, Berlin, 1986, pp. 101-130. | Numdam | MR 942019 | Zbl 0609.60066

[18] V. Pipiras, M.S. Taqqu, Integration questions related to fractional Brownian motion, Probab. Theory Related Fields 118 (2000) 251-291. | MR 1790083 | Zbl 0970.60058

[19] S.G. Samko, A.A. Kilbas, O.I. Marichev, Fractional Integrals and Derivatives, Theory and Applications, Gordon and Breach Science Publishers, 1993. | MR 1347689 | Zbl 0818.26003

[20] D.W. Stroock, S.R.S. Varadhan, Multidimensional Diffusion Processes, Springer, Berlin, 1979. | MR 532498 | Zbl 0426.60069

[21] A.S. Üstünel, M. Zakai, Transformation of Measure on Wiener Space, Springer Monographs in Mathematics, Springer, Berlin, 2000. | MR 1736980 | Zbl 0974.46044 | Zbl 0938.46045